Skip to Main Content
U.S. Forest Service
Caring for the land and serving people

United States Department of Agriculture

Home > Search > Publication Information

  1. Share via EmailShare on FacebookShare on LinkedInShare on Twitter
    Dislike this pubLike this pub
    Author(s): Jim Clark; Lajos Horváth; Mark Lewis
    Date: 2001
    Source: Statistics & Probability Letters 51 (2001) 225-234
    Publication Series: Scientific Journal (JRNL)
    PDF: Download Publication  (257 KB)


    We propose a nonparametric estimator for the rate of spread of an introduced population. We prove that the limit distribution of the estimator is normal or stable, depending on the behavior of the moment generating function. We show that resampling methods can also be used to approximate the distribution of the estimators.

    Publication Notes

    • You may send email to to request a hard copy of this publication.
    • (Please specify exactly which publication you are requesting and your mailing address.)
    • We recommend that you also print this page and attach it to the printout of the article, to retain the full citation information.
    • This article was written and prepared by U.S. Government employees on official time, and is therefore in the public domain.


    Clark, Jim; Horváth, Lajos; Lewis, Mark. 2001. On the estimation of spread rate for a biological population. Statistics & Probability Letters 51 (2001) 225-234


    Moment-generating function, normal distribution, bootstrap

    Related Search

    XML: View XML
Show More
Show Fewer
Jump to Top of Page